Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 66, NWS Shreveport, LA

March 18, 20164 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 18, 2016, 2:07 PM CDT for 4 parishes in Louisiana. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2016, 2:07 PM CDT (19:07 UTC)
Expired
Mar 18, 2016, 3:00 PM CDT
In force
53 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 169 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 2:37 PM CDTHAIL 13 Wsw Claiborne, LAQUARTER SIZE HAIL REPORTED ON HWY 546...JUST NORTH OF THE INTERSTATE 20 EXIT.
Mar 18, 2:41 PM CDTHAIL 1.52 E Claiborne, LAPING PONG SIZE HAIL COVERING THE GROUND IN THE KIROLI PARK AREA.
Mar 18, 2:55 PM CDTHAIL 1.5Monroe, LAPUBLIC REPORTS PING PONG SIZE HAIL ON HWY 165 NEAR OLD STERLINGTON ROAD INTERSECTION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 1:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 7.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-466 J/kg
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

423 
WUUS54 KSHV 181907
SVRSHV
LAC049-061-073-111-182000-
/O.NEW.KSHV.SV.W.0066.160318T1907Z-160318T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
207 PM CDT FRI MAR 18 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 300 PM CDT

* AT 207 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
  RUSTON...MOVING EAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MONROE...CLAIBORNE...WEST MONROE...BROWNSVILLE-BAWCOM...
  BROWNSVILLE-BAWCOMVILLE...SWARTZ...RICHWOOD...STERLINGTON...CHOUDRANT...
  DOWNSVILLE...LOCH LOMON...PINE GROVE...MINERAL SPRINGS...GUTHRIE...
  EUREKA...DESHARD...DREW...FAIRBANKS...CALHOUN AND MILLHAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3249 9194 3244 9196 3244 9250 3266 9252
      3272 9206 3271 9206 3269 9205 3270 9204
      3271 9204 3270 9203 3271 9197 3268 9197
      3266 9194 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1907Z 264DEG 27KT 3255 9245 

HAIL...1.50IN
WIND...60MPH
 
$$

13
2 follow-up statements
291 
WWUS54 KSHV 181924
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
224 PM CDT FRI MAR 18 2016

LAC049-061-181933-
/O.CAN.KSHV.SV.W.0066.000000T0000Z-160318T2000Z/
JACKSON LA-LINCOLN LA-
224 PM CDT FRI MAR 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JACKSON AND
SOUTHEASTERN LINCOLN PARISHES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF
THE REGION...THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTH CENTRAL LOUISIANA.

LAT...LON 3249 9194 3244 9196 3244 9241 3263 9241
      3272 9206 3271 9206 3269 9205 3270 9204
      3271 9204 3270 9203 3271 9197 3268 9197
      3266 9194 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1923Z 264DEG 27KT 3256 9230 

$$

LAC073-111-182000-
/O.CON.KSHV.SV.W.0066.000000T0000Z-160318T2000Z/
UNION LA-OUACHITA LA-
224 PM CDT FRI MAR 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHEASTERN UNION AND OUACHITA PARISHES...

AT 223 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAIBORNE...
MOVING EAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...SWARTZ...RICHWOOD...STERLINGTON...DOWNSVILLE...
LOCH LOMON...PINE GROVE...MINERAL SPRINGS...GUTHRIE...EUREKA...DESHARD...
DREW...FAIRBANKS...CALHOUN...MILLHAVEN AND ROCKY BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3249 9194 3244 9196 3244 9241 3263 9241
      3272 9206 3271 9206 3269 9205 3270 9204
      3271 9204 3270 9203 3271 9197 3268 9197
      3266 9194 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1923Z 264DEG 27KT 3256 9230 

HAIL...1.50IN
WIND...60MPH
 
$$

13
932 
WWUS54 KSHV 181943
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
243 PM CDT FRI MAR 18 2016

LAC111-181953-
/O.CAN.KSHV.SV.W.0066.000000T0000Z-160318T2000Z/
UNION LA-
243 PM CDT FRI MAR 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION PARISH IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVEDEAST OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTH CENTRAL LOUISIANA.

LAT...LON 3249 9194 3247 9195 3246 9225 3258 9224
      3268 9206 3271 9206 3269 9205 3270 9204
      3271 9204 3270 9203 3271 9197 3268 9197
      3266 9194 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1943Z 264DEG 27KT 3257 9214 

$$

LAC073-182000-
/O.CON.KSHV.SV.W.0066.000000T0000Z-160318T2000Z/
OUACHITA LA-
243 PM CDT FRI MAR 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN OUACHITA PARISH...

AT 243 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAIBORNE...
MOVING EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...SWARTZ...RICHWOOD...DREW...FAIRBANKS...
MILLHAVEN...GUTHRIE AND PERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3249 9194 3247 9195 3246 9225 3258 9224
      3268 9206 3271 9206 3269 9205 3270 9204
      3271 9204 3270 9203 3271 9197 3268 9197
      3266 9194 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1943Z 264DEG 27KT 3257 9214 

HAIL...1.75IN
WIND...60MPH
 
$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 2:02 PM CDT, 5 minutes earlier.

Area forecast discussion, Mar 18, 2:02 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
202 PM CDT FRI MAR 18 2016

.DISCUSSION...
WARM FRONT CURRENTLY ACROSS DEEP E TX AND CENTRAL LA TO CONTINUE
MOVING N INTO N LA AND NE TX THROUGH TONIGHT. ACCORDINGLY EXPECT
SCT TSTMS TO DEVELOP ALONG AND NORTH OF THE FRONT WITH SOME SVR
STORMS POSSIBLE WITH HAIL AND HIGH WINDS.

OVERNIGHT INTO SATURDAY MORNING...EXPECT A COLD FRONT TO BRING
DRIER AIR AND THE END OF PRECIPITATION FROM W TO E WITH A DRY AND
PLEASANT WEEKEND ON TAP. BY SUNDAY MORNING...A POLAR AIRMASS
SETTLES IN WITH FREEZING TEMPERATURES LIKELY IN THE OUACHITA AND
KIAMICHI MOUNTAINS IN SE OK AND SW AR. FREEZE WARNINGS WILL LIKELY
BE REQUIRED FOR THE ABOVEMENTIOINED AREAS DURING SUNDAY AND MONDAY
MORNINGS WITH FREEZE WARNING ISSUANCE DURING SATURDAY MORNING OR
AFTERNOON.

BY LATE NEXT WEEK...ANOTHER SEASONABLE SPRING STORM APPROACHES
WITH SVR WEATHER AND HEAVY RAINFALL POSSIBLE. FORTUNATELY...THE
SYSTEM PROGRESSES FROM W TO E SO THIS SHOULD KEEP RAINFALL TOTALS
REASONABLE ON OUR SATURATED SOILS.

&&

.PREV DISCUSSION... /ISSUED 134 PM CDT FRI MAR 18 2016/

UPDATE...
WILL UPDATE ZONES FOR SEVERE THUNDERSTORM WATCH NUMBER 47 IN EFFECT
THORUGH 8 PM CDT THIS FRIDAY EVENING. /VIII./

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  51  61  37  60 /  50  20   0   0
MLU  52  60  39  59 /  50  20   0   0
DEQ  40  60  29  56 /  40  10   0   0
TXK  44  60  35  57 /  50  10   0   0
ELD  47  59  33  57 /  50  10   0   0
TYR  46  60  36  59 /  50  10   0   0
GGG  48  61  36  59 /  50  20   0   0
LFK  54  64  39  64 /  60  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

08
Hazardous weather outlook, Mar 18, 11:39 AM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1139 AM CDT FRI MAR 18 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-191645-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1139 AM CDT FRI MAR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS
THE REGION...NEAR AND NORTH OF A WARM FRONT THAT SHOULD LIFT NORTH TO
NEAR OR JUST SOUTH OF THE INTERSTATE 20 CORRIDOR BY LATE THIS FRIDAY
AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL SHIFT SOUTHEAST INTO THE
REGION THIS AFTERNOON AND TAP INTO THE WARM...MOIST...AND UNSTABLE
AIR NEAR THE FRONT...SUCH THAT SOME STORMS MAY BECOME SEVERE THROUGH
THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY
THREATS...WITH BRIEF HEAVY RAINFALL ALSO POSSIBLE. THESE SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DIMINISH FROM NORTHWEST TO SOUTHEAST
TONIGHT...AS A COLD FRONT SWEEPS SOUTHEAST THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

MUCH COLDER AIR WILL SETTLE SOUTH INTO THE REGION THIS
WEEKEND...WITH THE PROTECTED AREAS OF SOUTHEAST OKLAHOMA AND
ADJACENT SOUTHWEST ARKANSAS POSSIBLY EXPERIENCING FREEZING
TEMPERATURES SUNDAY MORNING. BETTER RADIATIONAL COOLING IS
EXPECTED AREAWIDE SUNDAY NIGHT...WITH MUCH OF SOUTHEAST OKLAHOMA
AND SOUTHWEST ARKANSAS POSSIBLY OBSERVING FREEZING TEMPERATURES.
ELSEWHERE...AREAS OF FROST ARE EXPECTED...WHICH MAY HARM TENDER
VEGETATION. AREA RESIDENTS SHOULD PREPARE TO TAKE PRECAUTIONS IN
PROTECTING TENDER VEGETATION FROM THESE COLD TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Mar 18, 12:50 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1250 PM CDT FRI MAR 18 2016

LAZ001-002-181815-
BOSSIER LA-CADDO LA-
1250 PM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CADDO AND WEST CENTRAL
BOSSIER PARISHES UNTIL 115 PM CDT...

AT 1249 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BLANCHARD...OR NEAR SHREVEPORT...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...BLANCHARD...FOSTERS...EASTWOOD...RED CHUTE...
FERGUSON AND BODCAU.

LAT...LON 3250 9386 3258 9389 3268 9361 3253 9357
TIME...MOT...LOC 1749Z 255DEG 26KT 3255 9380

13
Local storm report, Mar 18, 1:10 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
110 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             6 NNW BOSSIER CITY      32.59N  93.71W
03/18/2016  E1.00 INCH       BOSSIER            LA   PUBLIC

            QUARTER SIZE HAIL REPORTED IN ROSEDALE PLACE
            SUBDIVISION.

&&

EVENT NUMBER SHV1600240

20
Local storm report, Mar 18, 1:15 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
115 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     HAIL             BOSSIER CITY            32.52N  93.66W
03/18/2016  E1.75 INCH       BOSSIER            LA   PUBLIC

            GOLFBALL SIZE HAIL REPORTED AT AIRLINE HIGH SCHOOL.

&&

EVENT NUMBER SHV1600241

20
Local storm report, Mar 18, 1:40 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
140 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             SIMSBORO                32.53N  92.78W
03/18/2016  E1.00 INCH       LINCOLN            LA   COUNTY OFFICIAL

            QUARTER SIZE HAIL REPORTED AT SIMSBORO COURTHOUSE.

&&

EVENT NUMBER SHV1600242

20
Local storm report, Mar 18, 2:00 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
200 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             3 S STERLINGTON         32.65N  92.06W
03/18/2016  E1.75 INCH       OUACHITA           LA   PUBLIC

            GOLFBALL SIZE HAIL REPORTED AT STERLINGTON HIGH SCHOOL.

&&

EVENT NUMBER SHV1600243

20
Local storm report, Mar 18, 2:05 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
205 PM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     HAIL             RUSTON                  32.53N  92.64W
03/18/2016  E1.00 INCH       LINCOLN            LA   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED ON COOKTOWN ROAD...1/2 MILE
            NORTH OF INTERSTATE 20.

&&

EVENT NUMBER SHV1600244

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 10:59 PM CDTSpecial Weather StatementSHVRed River61 min
Mar 17, 11:11 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River49 min
Mar 17, 11:50 PM CDTSpecial Weather StatementSHVJackson55 min
Mar 18, 12:56 AM CDTSpecial Weather StatementSHVOuachita34 min
Mar 18, 5:42 AM CDTSpecial Weather StatementSHVUnion33 min
Mar 18, 12:37 PM CDTSpecial Weather StatementSHVOuachita38 min
Mar 18, 12:39 PM CDTSpecial Weather StatementSHVUnion51 min
Mar 18, 12:46 PM CDTSevere Thunderstorm WarningSHVOuachita, Union44 min
Mar 18, 12:50 PM CDTSpecial Weather StatementSHVCaddo25 min
Mar 18, 12:57 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo34 min
Mar 18, 1:20 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Ouachita, Union55 min
Mar 18, 1:30 PM CDTSevere Thunderstorm WarningSHVOuachita, Union30 min
Mar 18, 3:01 PM CDTSpecial Weather StatementSHVBossier44 min
Mar 18, 3:02 PM CDTSpecial Weather StatementSHVDe Soto43 min
Mar 18, 3:03 PM CDTSpecial Weather StatementSHVDe Soto42 min
Mar 18, 3:04 PM CDTSpecial Weather StatementSHVClaiborne41 min
Mar 18, 3:07 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union68 min
Mar 18, 3:46 PM CDTSpecial Weather StatementSHVLincoln44 min
Mar 18, 3:47 PM CDTSpecial Weather StatementSHVBienville43 min
Mar 18, 4:23 PM CDTSpecial Weather StatementSHVOuachita52 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.